Д.В. Хлопин. О необходимых предельных градиентах в задачах управления на бесконечном промежутке ... С. 247-256

УДК 517.977

MSC: 49J52, 49K15, 91B62

DOI: 10.21538/0134-4889-2018-24-1-247-256

В работе исследуются необходимые условия оптимальности в задачах управления на бесконечном промежутке. В качестве критерия оптимальности выбран   обгоняющий  критерий (overtaking optimality). В предположении, что  все  градиенты платежной функции ограничены, для сопряженной переменной построено необходимое для оптимальности  условие в терминах предельных точек градиентов $\frac{\partial J}{\partial x}(\xi,0;\tilde {u},T)$ при $\xi\to\tilde{x}(0),T\to\infty$.  В случае  непрерывности на бесконечности градиента платежной функции вдоль оптимальной траектории (единственности такой предельной точки)  это условие, дополняя систему принципа максимума до полной системы соотношений, выделяет единственное решение. Показано, что при этом сопряженная переменная  данного решения может быть явно выписана с помощью формулы (типа Коши), предложенной ранее в работах А.М. Асеева и А.В. Кряжимского. Также показано, что  найденное решение автоматически удовлетворяет еще одному условию (уже на гамильтониан), предложенному недавно А.О. Беляковым для поиска оптимальных в смысле обгоняющего критерия решений. Отмечено, что в случае  более слабого требования - существования предела  $\frac{\partial J}{\partial x}(\tilde{x}(0),0;\tilde {u},T)$ при $T\to\infty$ - формула типа Коши может оказаться несовместной с условием максимизации гамильтониана, а значит и с принципом максимума Понтрягина. Ключевая идея доказательства   - применение в рамках схемы Халкина теоремы о сходимости субдифференциалов для последовательности равномерно сходящихся функций.

Ключевые слова: задача управления на бесконечном промежутке, необходимые условия, условия трансверсальности на бесконечности, принцип максимума Понтрягина, сходимость субдифференциалов.

СПИСОК ЛИТЕРАТУРЫ

1. Halkin H. Necessary conditions for optimal control problems with infinite horizons // Econometrica. 1974. Vol. 42. P. 267–272. doi: 10.2307/1911976 .

2. Aseev S.M., Kryazhimskii A.V. The Pontryagin Maximum Principle and problems of optimal economic growth // Proc. Steklov Inst. Math. 2007. Vol. 257. P. 1–255. doi: 10.1134/2FS0081543807020010 .

3. Aseev S.M., Kryazhimskii A.V., Besov K. Infinite-horizon optimal control problems in economics // Russ. Math. Surv. 2012. Vol. 67. P. 195–253. doi:10.1070/RM2012v067n02ABEH004785 .

4. Aseev S.M., Veliov V. Needle variations in infinite-horizon optimal control // Variational and optimal control problems on unbounded domains / ed. by G. Wolansky, A.J. Zaslavski. Providence: AMS, 2014. P. 1–17.

5. Khlopin D.V. Necessity of vanishing shadow price in infinite horizon control problems // J. Dyn. Con. Sys. 2013. Vol. 19, no. 4. P. 519–552. doi: 10.1007/s10883-013-9192-5 .

6. Khlopin D.V. Necessity of limiting co-state arc in Bolza-type infinite horizon problem // Optimization. 2015. Vol. 64, no. 11. P. 2417–2440. doi: 10.1080/02331934.2014.971413 .

7. Tauchnitz N. The pontryagin maximum principle for nonlinear optimal control problems with infinite horizon // J. Optim. Theory Appl. 2015. Vol. 167, no. 1. P. 27–48. doi: 10.1007/s10957-015-0723-y .

8. Khlopin D. On transversality condition for overtaking optimality in infinite horizon control problem [e-resource]. 2017. 9 p. URL: https://arxiv.org/pdf/1704.03053v1.pdf .

9. Clarke F. Necessary conditions in dynamic optimization. Providence: AMS, 2005. 113 p.

10. Carlson D.A. Uniformly overtaking and weakly overtaking optimal solutions in infinite–horizon optimal control: when optimal solutions are agreeable // J. Optim. Theory Appl. 1990. Vol. 64, no. 1. P. 55–69. doi: 10.1007/BF00940022 .

11. Mordukhovich B.S. Variational analysis and generalized differentiation I. Basic theory. Berlin: Springer-Verlag, 2006. 579 p.

12. Cannarsa P., Frankowska H. Value function, relaxation, and transversality conditions in infinite horizon optimal control // J. Math. Anal. Appl. 2018. Vol. 457. P. 1188–1217. doi: 10.1016/j.jmaa.2017.02.009 .

13. Khlopin D.V. On Lipschitz continuity of value functions for infinite horizon problem // Pure Appl. Funct. Anal. 2017. Vol. 2, no. 3. P. 535–552.

14. Sagara N. Value functions and transversality conditions for infinite-horizon optimal control problems // Set-Valued Var. Anal. 2010. Vol. 18. P. 1–28. doi: 10.1007/2Fs11228-009-0132-1 .

15. Aubin J., Clarke F. Shadow prices and duality for a class of optimal control problems // SIAM J. Control Optim. 1979. Vol. 17. P. 567–586. doi: 10.1137/0317040 .

16. Belyakov A.O. Necessary conditions for infinite horizon optimal control problems revisited [e-resource]. 2017. 19 p. URL: https://arxiv.org/pdf/1512.01206.pdf .

17. Khlopin D.V. On boundary conditions at infinity for infinite horizon control problem // IEEE Xplore. (Constructive Nonsmooth Analysis and Related Topics, dedicated to the memory of V.F. Demyanov, CNSA). 2017. P. 1–3. doi: 10.1109/CNSA.2017.7973969 .

18. Bogusz, D. On the existence of a classical optimal solution and of an almost strongly optimal solution for an infinite-horizon control problem // J. Optim. Theory Appl. 2013. Vol. 156. P. 650–682. doi: 10.1007/s10957-012-0126-2 .

19. Ledyaev Y.S., Treiman J.S. Sub-and supergradients of envelopes, semicontinuous closures, and limits of sequences of functions // Russ. Math. Surv. 2012. Vol. 67. P. 345–373. doi: 10.1070/RM2012v067n02ABEH004789 .

Поступила 7.12.2017

Хлопин Дмитрий Валерьевич
канд. физ.-мат. наук
зав. отделом
Институт математики и механики им. Н.Н.Красовского УрО РАН;
доцент
Уральский федеральный университет,
г. Екатеринбург
e-mail: khlopin@imm.uran.ru

English

D.V. Khlopin. On necessary limit gradients in control problems with infinite horizon.

We study necessary optimality conditions in control problems with infinite horizon and an overtaking optimality criterion. Under the assumption that all gradients of the payoff function are bounded, we construct a necessary optimality condition for the adjoint variable in terms of the limit points of the gradients $\frac{\partial J}{\partial x}(\xi,0;\tilde {u},T)$ as $\xi\to\tilde{x}(0),T\to\infty$. In the case when the gradient of the payoff function is continuous at infinity along an optimal trajectory (the limit point is unique), this condition supplements the system of the maximum principle to a complete system of relations and defines a unique solution. It is shown that the adjoint variable of this solution can be written explicitly with the use of the (Cauchy type) formula proposed earlier by A.M. Aseev and A.V. Kryazhimskii. It is also shown that the solution automatically satisfies one more condition (on the Hamiltonian) proposed recently by A.O. Belyakov for finding solutions optimal with respect to the overtaking criterion. We note that, in the case of the weaker requirement of the existence of the limit $\frac{\partial J}{\partial x}(\tilde{x}(0),0;\tilde {u},T)$ as $T\to\infty$, a Cauchy type formula may be inconsistent with the Hamiltonian maximization condition and, hence, with Pontryagin's maximum principle. The key idea of the proof is the application of the theorem on the convergence of subdifferentials for a sequence of uniformly convergent functions within Halkin's scheme.

Keywords: infinite horizon control problem, necessary conditions, transversality conditions at infinity, Pontryagin maximum principle, convergence of subdifferentials.

The paper was received by the Editorial Office on December 7, 2017.

Dmitrii Valer’evich Khlopin, Cand. Sci. (Phys.-Math.), Krasovskii Institute of Mathematics and
Mechanics, Ural Branch of the Russian Academy of Sciences, Yekaterinburg, 620990 Russia; Institute
of Mathematics and Computer Science, Ural Federal University, Yekaterinburg, 620083 Russia,
e-mail: khlopin@imm.uran.ru .